... recovering bulimic & someone that suffers from depression, this has been overwhelming to me. I'm considering asking my dr to take me off of it, but I need to know what else may work as well in it's place?
Hello kevinsgirl. I understand how frustrating it might be. Most all psychiatric drugs carry weight gain as at least a mention that of being a side effect. Wellbutrin comes to mind. There are others, biut generally, Wellbutrin is fairly kind when it comes to most side effects, especially in regards to weight. Regards, pledge
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2010 • 9 answers
Have been on abilify 30mg for 2 yrs dr lowered to 20mg bc feeling side effects, now don't feel good?
Posted 22 Feb 2012 • 1 answer
Posted 19 Mar 2013 • 5 answers
I, too, have gained weight with Abilify. I am also on Lamictal which also has weight gain as a side?
Posted 23 Dec 2014 • 2 answers
Posted 6 Feb 2015 • 1 answer